# SDR DHL2001805022

- Difficulty date: September 27, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2710 · Aileron Control System
- Part: Jackscrew
- Condition: Frozen
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

1)   AILERON TRIM FROZEN IN FLIGHT BELOW -20DEG.2)   LUBED LEFT & RIGHT AILERON TRIM JACKSCREWS. OPS CHECK OK IAW MM 27-13-0.STATUS: CLOSED
